Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
9153SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 91/53 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 91 mmHgDBP 53 mmHg
MAP = mmHg
2.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes only to pressure (a painful stimulus), talks in sentences but is confused and shows as the best motor response: withdraws the limb from pressure (normal flexion). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
3.Medium
12267SBPDBPmmHgHR 127/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 127/min and a blood pressure of 122/67 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 127/minBP 122/67 mmHg
SI =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: slightly limited; moisture: occasionally moist; activity: bedfast; mobility: slightly limited; nutrition: excellent; friction and shear: no apparent problem. Find the Braden total B.

6–23
B =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 108 kg and is 177 cm tall. Calculate the BMI and click the WHO weight category.

108 kg177 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 96 kg and is 164 cm tall. Calculate the BMI and click the WHO weight category.

96 kg164 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. MAP = 66 mmHg
  2. 2. GCS = 10
  3. 3. SI = 1.04
  4. 4. B = 17
  5. 5. obesity class I
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.